AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Caustics for Dissipative Semilinear Oscillations
Jean-Luc Joly, University of Bordeaux I, Talence, France, Guy Metivier, University of Rennes I, France, and Jeffrey Rauch, University of Michigan, Ann Arbor, MI
SEARCH THIS BOOK:

Memoirs of the American Mathematical Society
2000; 72 pp; softcover
Volume: 144
ISBN-10: 0-8218-2041-9
ISBN-13: 978-0-8218-2041-4
List Price: US$47
Individual Members: US$28.20
Institutional Members: US$37.60
Order Code: MEMO/144/685
[Add Item]

Readership

Graduate students and research mathematicians interested in partial differential equations.

Table of Contents

  • Introduction
  • Notations and main results
  • \(L^p\) estimates for oscillatory integrals
  • Oscillations and profiles
  • The nonlinear interaction operators
  • Proof of asymptotics
  • Additional results and remarks
  • References
Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia